# SDR ABXA010484

- Difficulty date: August 30, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- Aircraft time: 69,706 hours, 81,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 49125401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN FLOOR LH VERTICAL SUPPORT UPPER FITTING WAS FOUND TO BE CRACKED AT STA 965. MAINTENANCE REPLACED THE CABIN FLOOR LH VERTICAL SUPPORT UPPER FITTING IAW DC-9 SRM 51-30-5.
